# SDR DALA2025091606822

- Difficulty date: September 15, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 63,181 hours, 27,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXT AT L2 DOOR NOT WORKING.   REPLACED BATTERY PER B757 AMM 33-51. REPLACED BATTERY CHARGER ASSY PER B757 AMM 33-51. OPS TESTED GOOD. POSITION M733. (LP 7048204, 7048202)
